Originally Posted by Kszan
Loestrin24fe is one of the pills that frequently causes absent periods. And also I've read that Yaz and Yasmin have been known to do that for some women, as well. I'm surprised your doctor didn't say anything to you about it because it's a very well known potential side effect from being on the pill.
Anyways, if you don't like not having a period, you should definitely switch to something else. Your experience of having been on several different brands is exactly what majority of women go through when looking for a pill. In the end I discovered for myself that none of them provided me enough of a benefit to side effect ratio, so I quit all together. But some women have found one they like and it's working for them. I still think that everyone has some type of side effect from it, but the severity ranges from very mild to extreme. And majority of women just put up with it because the side effects aren't annoying them as much as they do for other women.
I'm surprised he didn't either. I called and left a message, but the office has yet to call me back (typical I work for an Endocrinology practice).
Anyhow, I've heard that it takes a lot of tries before finding the right one if you can find one at all. I'd be happy to toss them all aside and I think I may have to have a talk with my SO about it.
Heh, I felt better all around before I went messing with my hormones again. We may have that much in common!!
Thx for responding.